# SDR ZZDA2012210

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP ALONG SIDE 30ABC IS DETACHED.  REPLACED A THREE FOOT SECTION OF EMERGENCY REFLECTOR STRIP AT ROW 30ABC.
